RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2019, Issue 6, Pages 104–120 (Mi at15291)  

Stochastic Systems

Calculating expected incomes in open Markov networks with requests of different classes and different peculiarities

M. A. Matalytskia, D. Ya. Kopatsb

a Czestochowa University of Technology, Czestochowa, Poland
b Yanka Kupala State University of Grodno, Grodno, Belarus

Abstract: A system of difference-differential equations for the expected incomes of open Markov queueing networks with different peculiarities is considered. The number of network states and also the number of equations in this system are both infinite. The incoming flows of requests are elementary and independent while their service times have exponential distributions. The incomes from transitions between different states of the network are deterministic functions that depend on its states; the incomes gained by the queuing server systems per unit time under the invariable states also depend on these states only. The system of the difference-differential equations is solved using the modified method of successive approximations combined with the series method. An example of a Markov G-network with signals and the group elimination of positive requests is studied. As demonstrated below, the expected incomes can be increasing and decreasing time-varying functions; can take positive and negative values.

Keywords: queueing network, expected incomes, requests of different classes, method of successive approximations.

DOI: https://doi.org/10.1134/S0005231019060060

Full text: PDF file (651 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Automation and Remote Control, 2019, 80:6, 1069–1081

Bibliographic databases:

Document Type: Article

Received: 28.12.2017
Revised: 24.01.2019
Accepted: 07.02.2019

Citation: M. A. Matalytski, D. Ya. Kopats, “Calculating expected incomes in open Markov networks with requests of different classes and different peculiarities”, Avtomat. i Telemekh., 2019, no. 6, 104–120; Autom. Remote Control, 80:6 (2019), 1069–1081

Citation in format AMSBIB
\Bibitem{MatKop19}
\by M.~A.~Matalytski, D.~Ya.~Kopats
\paper Calculating expected incomes in open Markov networks with requests of different classes and different peculiarities
\jour Avtomat. i Telemekh.
\yr 2019
\issue 6
\pages 104--120
\mathnet{http://mi.mathnet.ru/at15291}
\crossref{https://doi.org/10.1134/S0005231019060060}
\elib{http://elibrary.ru/item.asp?id=37606817}
\transl
\jour Autom. Remote Control
\yr 2019
\vol 80
\issue 6
\pages 1069--1081
\crossref{https://doi.org/10.1134/S0005117919060067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000470979400006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067014665}


Linking options:
  • http://mi.mathnet.ru/eng/at15291
  • http://mi.mathnet.ru/eng/at/y2019/i6/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:11
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019